Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    2001. G. B. Khosrovshahi and Ch. Maysoori,
    On the bases for trades,
    Linear Algebra Appl. 226-228(1995), 731-748  [abstract]    MR 97d:05048
     
    2002. V. Kanovei and M. Reeken,
    Internal approach to external sets and universes: part 2, external universe over the universe of bounded set theory,
    Studia Logica 55(1995), 347-376  [abstract]    MR 97f:03087b
     
    2003. S.S. Goncharov and M. Pourmahdian,
    Iterated expansions of models for countable theories and their applications,
    Algebra and Logic 34(1995), 346-358  [abstract]    MR 98i:03045
     
    2004. F. Ershad and K. Seddighi,
    Multiplicative linear functionals in a commutative Banach algebra,
    Arch. Math. (Basel) 65(1995), 71-79  [abstract]    MR 96h:46079
     
    2005. K. Seddighi and K.Kh. Boimatov,
    Spectral properties of non-selfadjoint degenerate elliptic ODE's,
    Math. Nachr. 65(1995), 71-79  [abstract]   
     
    2006. S. Ajoodani-Namini and G. B. Khosrovshahi,
    On a conjecture of A. Hartman,
    Combinatorics Advances
    Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
    Kluwer Academic Press, Dordrecht
    1-12
    (1995) 
    [abstract]    MR 96j:05021
     
    2007. S. Ajoodani-Namini,
    Latin and semi-Latin factorizations of complete graphs and support sizes of quadruple systems,
    Australas. J. Combin. 12(1995), 37-58  [abstract]    MR 96g:05031
     
    2008. H. Zakeri,
    Action of certain groups on modules of generalized fractions,
    Bull. Iranian Math. Soc. 20(1994), 1-18  [abstract]    MR 96k:13009
     
    2009. H. Vahid,
    Experience and justification: in search of the epistemic pineal gland,
    Philosophica 53(1994), 91-104  [abstract]   
     
    2010. H. Vahid,
    Experience and belief: Haack on the problem of empirical basis,
    Internat. Stud. Philos. Sci. 8(1994), 139-146  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.